MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VG 360 UNIV PST FM AUG 70X5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VG 360 UNIV PST FM AUG 70X5; PROSTHESIS, KNEE
Catalog Number 185346
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10-medical product vngd ti fem ssk 70mm lt item# cp113127 lot# 795410, bmt splined knee stm v2 20x120 item# 148323 lot# 855010, biomet offset tibial tray 71mm item# 141483 lot# 866560, offset tib tray neut adaptor item# 141489 lot# 146410, bmt splined knee stm v2 20x80 item# 148310 lot# 102900.Unknown articular surface.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient is experiencing pain and ambulation difficulties approximately two years and two and a half months post implantation.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: a4, b4, b5, b7, d2, e1, e2, e3, e4, g1, g2, g3, g6, h1, h2, and h11.Correction: d6a.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was reported that a patient is experiencing pain and ambulation difficulties approximately two years and two and a half months post implantation.At follow-up visit a cortisone shot was offered and celebrex has been prescribed.Attempts to obtain additional information have been made; however, no more information is available.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, b7, d2, g1, g3, g6, h1, h2, h6, and h11.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, b7, d2, g1, g3, g6, h1, h2, h3, h6, and h11.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ¿ motion has improved "she feels like she could have placed in her knee at all times.She is on pt.She tried compression sleeves, but nothing seems to be helping.She tried meloxicam which did not help," not calling out additional symptoms/outcomes as allegation is unclear from statement dictated.¿ incision c/d/i-no signs of infection, mild swelling within normal limits, rom 0-125deg.¿ patella tracks smoothly, excellent overall alignment, knee is stable.¿ overall patient is doing well.The feeling of a vice around her knee is very difficult to figure out.It is hard to tell if inflammation or just scar tissue present.A cortisone shot was offered, and celebrex has been prescribed.Radiograph report, three views of l knee.¿ excellent overall alignment.¿ no evidence of post-operative complications.¿ no evidence of early subsidence or loosening.¿ no evidence of fracture or implant complication.¿ normal appearing post-op total knee images.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.This complaint is confirmed through the medical records.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue.To monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VG 360 UNIV PST FM AUG 70X5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21448147
Report Number0001825034-2025-00439
Device Sequence Number7158757
Product Code JWH
UDI-Device Identifier00880304482470
UDI-Public(01)00880304482470(17)300720(10)138350
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number185346
Device Lot Number138350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer02/17/2025
03/13/2025
07/17/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/11/2025
04/02/2025
07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight81 KG